Volume 7, Issue 2
Admissible Regions for Higher-Order Finite Volume Method Grids

Yuanyuan Zhang & Zhongying Chen

East Asian J. Appl. Math., 7 (2017), pp. 269-285.

Published online: 2018-02

Export citation
  • Abstract

Admissible regions for higher-order finite volume method (FVM) grids are considered. A new Hermite quintic FVM and a new hybrid quintic FVM are constructed to solve elliptic boundary value problems, and the corresponding admissible regions are investigated. A sufficient condition for the uniform local-ellipticity of the new hybrid quintic FVM is obtained when its admissible region is known. In addition, the admissible regions for a large number of higher-order FVMs are provided. For the same class of FVM (Lagrange, Hermite or hybrid), the higher order FVM has a smaller admissible region such that stronger geometric restrictions are required to guarantee its uniform local-ellipticity.

  • Keywords

Finite volume method, admissible region, uniform local-ellipticity.

  • AMS Subject Headings

65N30, 65N12

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{EAJAM-7-269, author = {}, title = {Admissible Regions for Higher-Order Finite Volume Method Grids}, journal = {East Asian Journal on Applied Mathematics}, year = {2018}, volume = {7}, number = {2}, pages = {269--285}, abstract = {

Admissible regions for higher-order finite volume method (FVM) grids are considered. A new Hermite quintic FVM and a new hybrid quintic FVM are constructed to solve elliptic boundary value problems, and the corresponding admissible regions are investigated. A sufficient condition for the uniform local-ellipticity of the new hybrid quintic FVM is obtained when its admissible region is known. In addition, the admissible regions for a large number of higher-order FVMs are provided. For the same class of FVM (Lagrange, Hermite or hybrid), the higher order FVM has a smaller admissible region such that stronger geometric restrictions are required to guarantee its uniform local-ellipticity.

}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.290416.161016a}, url = {http://global-sci.org/intro/article_detail/eajam/10749.html} }
TY - JOUR T1 - Admissible Regions for Higher-Order Finite Volume Method Grids JO - East Asian Journal on Applied Mathematics VL - 2 SP - 269 EP - 285 PY - 2018 DA - 2018/02 SN - 7 DO - http://doi.org/10.4208/eajam.290416.161016a UR - https://global-sci.org/intro/article_detail/eajam/10749.html KW - Finite volume method, admissible region, uniform local-ellipticity. AB -

Admissible regions for higher-order finite volume method (FVM) grids are considered. A new Hermite quintic FVM and a new hybrid quintic FVM are constructed to solve elliptic boundary value problems, and the corresponding admissible regions are investigated. A sufficient condition for the uniform local-ellipticity of the new hybrid quintic FVM is obtained when its admissible region is known. In addition, the admissible regions for a large number of higher-order FVMs are provided. For the same class of FVM (Lagrange, Hermite or hybrid), the higher order FVM has a smaller admissible region such that stronger geometric restrictions are required to guarantee its uniform local-ellipticity.

Yuanyuan Zhang & Zhongying Chen. (2020). Admissible Regions for Higher-Order Finite Volume Method Grids. East Asian Journal on Applied Mathematics. 7 (2). 269-285. doi:10.4208/eajam.290416.161016a
Copy to clipboard
The citation has been copied to your clipboard